# SDR UIEA2019111985926

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,046 hours, 23,155 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE. ( RESET CABIN PRESSURE 2 IAW AMM 21-31-00, OPS CHECK OK. NO STATUS MESSAGE AT THIS TIME.  )
